# SDR 39NR20130716010

- Difficulty date: July 16, 2013
- Submitted: July 16, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 24212
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 48,055 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND .7500" CRACK IN VERTICAL PRESSURE WEB AT RBL 45, WL 194, BS 663.  REPAIRED VERTICAL PRESSURE WEB IAW SRM 57-10-10.
